Doctor insights on:
Pedi Multivit Medication
I am taking the following medications: citalopram 15mg, loratadine 10mg, microgestin fe 1/20, multivit/mineral supp, calc/mag/zinc. Do these drugs interact? Which can I take at the same time?
Topical antifungal: Athlete's foot is a superficial fungal infection usually between the toes. Use any topical antifungal found in the foot care area of your pharmacy. The fungus that cause athlete's foot likes moisture. It also helps to never wear the same shoes 2 days in a row to give your shoes time to try out between wearings, always wear socks and if your feet sweat a lot, change your socks mid-day. ...Read moreSee 1 more doctor answer
Takes a minimum : Of 2-4 weeks of religious use. If it is somewhat better in 1.5 weeks, stick with it. If not, then see a doctor and get a prescription for a different antifungal. In addition, sometimeswhat you think is tinea pedis is something else which needs to be diagnosed and treated properly. ...Read moreSee 1 more doctor answer
No: You can use a topical & take a medication by mouth but you should not take multiple oral meds. ...Read more
Athletes foot meds: The most effective medication for athletes foot is an anti fungal that is both bacteriocidal and bacteriostatic. ...Read more
Very confused: By your question. You are not supposed to remove any pins yourself.....If the are pins that get removed the doctor does that. There is no medication required for them to do that. If you experience pain they may decide to give you some local anesthesia. Please don't touch the pins yourself. ...Read moreSee 2 more doctor answers
Have tinea pedis on one foot. I apply Clotrimazole. Use the same sandals, even if I applied the medication and wear the same sandals does it reinfect?
Low but real risk: With sandals, there is a small but present risk of reinfection from wearing them. Because they are so open to air, the risk is much less than say, tennis shoes, where fungal spores are much more apt to thrive in the dark and moist environment. ...Read more
I have an infection of tinea pedis on my left foot. I have Clotrimazole as prescription. Should I wear socks after applying the medication?
See below: Pain is your body telling you something is wrong. There are sprays and creams as well as cold packs, that can help ease the pain. But the pain is there for a reason. Don't ignore it if it is serious. ...Read more
What could be responsible for feet pain and medication for relief? Its on the hill of one foot & towards the center of the other foot. Thanks
I have pain at the bottom of my foot, it always happen when i wake up and after walking it disappear, I use different medication but no progress.
Too broad a question: It depends on what you are focussing on - the cause of the diabetic foot pain or the symptom itself or both. This is too broad of a question to answer because the first thing that has to be determined is how well controlled is the diabetes. Treating the pain is treating the symptom but the cause of the pain may be related to the damage to the nerves caused by the disease. ...Read more
- Talk to a doctor live online for free
- Multivits medication
- Pedi medication
- Formula multivit medication
- Ask a doctor a question free online
- Prenatal multivit with iron medication
- Childrens multivit complete medication
- Childrens multivit medication
- Multivits with min medication
- Pedi multivit adverse effects